# SDR K11A2009112372504

- Difficulty date: November 23, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: K11A
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 59,771 hours, 33,411 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER CHORD, AFT LWR FLANGE HAS CORROSION.
